# SDR 03294317

- Difficulty date: October 21, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- Aircraft time: 21,771 hours, 21,380 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 31041092
- Condition: Worn
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB CREW RECEIVED LT OIL PRESSURE LOW INDICATION. CREW PERFORMED IN FLIGHT SHUT DOWN AND DECLARED EMERGENCY FLIGHT LANDED UNEVENTFULLY. THE TURBINE BEARING SUPPLY AND SCAVENEGE LINES
